# SDR TRAX200600814

- Difficulty date: October 2, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N705EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10051
- Aircraft time: 10,416 hours, 7,249 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE TEST INOP.
